# SDR A6WA200940117

- Difficulty date: March 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,310 hours, 15,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FLAP STUB FAIRING WORN LT WING, FLAP STUB FAIRING REPLACED IAW SRM 51-42-06. (K)
